Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    963

I just got a cortisone shot today on my nose

Ive had this cystic pimple on my nose for about 9 days and im about to move into my college dorm.  I dont want everyone to see my nose so I went to get a cortisone shot.  I seen a lot of people say it was painless. However mine was very painful. Also we I got home it tripled in size.  As of right now it shrunk a little but still bigger than before. Is this normal? Any advice or intel would help.  Please give dead honest responses. Thanks 



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×